# SDR R61A201404240593

- Difficulty date: April 24, 2014
- Submitted: April 28, 2014
- Operation: Air carrier
- Aircraft: N113HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000177
- Aircraft time: 17,942 hours, 14,062 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Pin
- Part number: 17070496003
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, NLG RT PINTLE PIN IS WORN AND RETRACT ACTUATOR BOLT LOCATED ON SHOCK STRUT IS PITTED.  MAINTENANCE NLG RT PINTLE PIN IS WORN AND RETRACT ACTUATOR BOLT LOCATED ON SHOCK STRUT IAW AMM 32-21-01, PN 170-70496-003, SN 1163662/003.
